Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dizziness, stomach bloating, nausea on eating, frequent stools, migraines. Cure?

Hi there I am 21 years old and over the last week I keep having dizzy spells my stomach is always bloated and I feel physically sick everytime I eat. I have been going to to the toilet more than normal but not to much to be concerned about. I ve also been suffering migraines. Do you know what could be wrong ? My email address is YYYY@YYYY
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Thank you for posting your query to Healthcaremagic!

Based on your symptoms, you could be suffering from a stomach flu, a kind of viral gastroenteritis. This could explain your symptoms such as stomach bloating, and increased need to go to toilets.

It is generally self-limiting in nature and you should get better in a few days.

For migraines, you can start preventive medications such as beta blockers or topiramate.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor